# SDR AALA202207260877

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 74,489 hours, 29,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT FORWARD OVER WING EXIT DOOR INDICATES OPEN. PASSENGER PULLED HANDLE,DOOR OPEN, SLIDE DID NOT BLOW. RAMP VERIFIES DOOR VISIBLY OPEN. MAINTENANCE RE-POSITIONED RIGHT HAND FORWARD OVER WING EMERGENCY EXIT SLIDE BOTTLE DEPLOY CABLE AND REINSTALLED RIGHT HAND FORWARD OVER WING EXIT DOOR PER A320 MM 52-21-11.
